# SDR ASAA2020012291932

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 11,703 hours, 3,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DIFFICULTY OPENING L2 DOOR. GROUNDED - YES. REMOVED L-2 DOOR FROM AIRFRAME IAW AMM 52-13-00-000-802. REINSTALLED L-2 DOOR IAWAMM 52-13-00-00-400. REF MIG-2C SN: 40-0040157 FOR ALL WORK PERFORMED.
